Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Krull dimension for limit groups

Larsen Louder

Geometry & Topology 16 (2012) 219–299
Abstract

We show that varieties defined over free groups have finite Krull dimension, answering a question of Z Sela.

Keywords
limit group, krull dimension
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 20E05, 20E06
References
Publication
Received: 21 March 2010
Revised: 9 October 2011
Accepted: 6 November 2011
Published: 12 January 2012
Proposed: Benson Farb
Seconded: David Gabai, Walter Neumann
Authors
Larsen Louder
Department of Mathematics
University of Michigan
East Hall, 530 Church Street
Ann Arbor MI 48109-1043
USA
http://www.math.lsa.umich.edu/~llouder/